Volume 15 Issue 2
Jun.  2009
Turn off MathJax
Article Contents
WANG Lian-jie, CUI Jun-wen, ZHOU Chun-jing, et al., 2009. NUMERICAL MODELING FOR WENCHUAN EARTHQUAKE MECHANISM. Journal of Geomechanics, 15 (2): 105-113.
Citation: WANG Lian-jie, CUI Jun-wen, ZHOU Chun-jing, et al., 2009. NUMERICAL MODELING FOR WENCHUAN EARTHQUAKE MECHANISM. Journal of Geomechanics, 15 (2): 105-113.

NUMERICAL MODELING FOR WENCHUAN EARTHQUAKE MECHANISM

More Information
  • Received: 2009-05-10
  • Published: 2009-06-01

Catalog

    Figures(8)  / Tables(1)

    Article Metrics

    Article views (132) PDF downloads(11) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return